MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU313110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 07/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.According to the conformable gore® tag® thoracic endoprosthesis instructions for use (ifu), complications associated with the use of the gore® tag® thoracic endoprosthesis that may occur and/or require intervention include, but are not limited to reoperation.
 
Event or Problem Description
On (b)(6) 2016, the patient was implanted with conformable gore® tag® thoracic branch endoprosthesis to treat a thoracic aortic aneurysm.The patient tolerated the procedure.The patient presented to the emergency room on (b)(6) 2018, with chief complaint of increasing shortness of breath and a cough.A computed tomography taken revealed a possible mycotic aneurysm (surrounding the stent graft there is increasing amorphous low density with tiny gas bubbles, overall pattern suggests possible graft infection).In addition a saccular aneurysm was present in the mid descending thoracic aorta just at the superior margin of a previously placed thoracic aortic stent graft.It was reported there is a possible thoracic graft infection and/or aorta pleural fistula.Superior to the thoracoabdominal graft there may be a saccular aneurysm.Reportedly on (b)(6) 2018, a reintervention occurred.The physician did not find an infection and treated the saccular aneurysm by implanting an additional conformable gore® tag® thoracic branch endoprosthesis to cover the saccular aneurysm.The patient tolerated the reintervention.
 
Additional Manufacturer Narrative
Method code.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7760469
Report Number2017233-2018-00494
Device Sequence Number16458305
Product Code MIH
UDI-Device Identifier00733132618033
UDI-Public00733132618033
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2016
Device Catalogue NumberTGU313110
Device Lot Number12242912
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/07/2018
Supplement Report FDA Received Date09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient Weight60